# SDR SWAA2014122235189

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 27,161 hours, 15,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE.  ADJUSTED SLIDE IAW MM.
